# SDR DALA2024061806199

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,466 hours, 44,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Interference
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 R1 DOOR RESISTANCE ENGAGING SLIDE. CORRECTIVE ACTION: PERFORMED GVI. FOUND GIRT BAR STRAP INTERFERENCE. POSITIONED STRAP. OPS CHECK GOOD PER B757 AMM 25-66. (5606782)
